# SDR SCNA20160121013

- Difficulty date: January 21, 2016
- Submitted: January 22, 2016
- Operation: Air carrier
- Aircraft: N814SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30620
- Aircraft time: 44,397 hours, 26,454 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 887
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO ,FLOOR T SPLICE STRAP AT BS 887 HAS SEVERAL SPOTS OF CORROSION UPPER SURFACE. RBL 14  TO LBL 14. REMOVED CORROSION.  REMOVED FLOOR SPLICE STRAP AT BS 887.   MATCH DRILLED NEW PART.  INSTALLED 32EA NUT PLATES.  INSTALLED NEW FLOOR T SPLICE STRAP AT BS 887.   APPLIED CIC.
